Linear extensions of dynamical systems on a torus that possess Green-Samoilenko functions

Authors

  • B. Wojtowicz
  • V. L. Kulik

Abstract

By using Lyapunov functions with alternating signs, we study problems of regularity and weak regularity for some linear extensions of dynamical systems on a torus.

Published

25.02.1998

Issue

Section

Research articles

How to Cite

Wojtowicz, B., and V. L. Kulik. “Linear Extensions of Dynamical Systems on a Torus That Possess Green-Samoilenko Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 178–188, https://umj.imath.kiev.ua/index.php/umj/article/view/4953.